MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); High Blood Pressure/ Hypertension (1908); Dysphasia (2195); Ischemia Stroke (4418)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a watershed stroke.An enroute transcarotid stent was selected for use in the left transcarotid artery revascularization (tcar) procedure.The patient suffered from hypertension.During the procedure, the patient's blood pressure was labile and high (203/70).Post procedure, the patient was hypertensive.The patient was discharged the next day and came back the following day with dysarthria.A computed tomographic angiography (cta) was performed, and it was clean.The patient complained of a massive headache.An mri was performed which revealed watershed infarcts and small petechial hemorrhage.The patient was stable and responsive.The patient's symptoms resolved within a few days, and they were discharged on medical management.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22035283
Report Number2124215-2025-31530
Device Sequence Number12965373
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478(17)261130(10)18267769
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Device Lot Number0018267769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/16/2025
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale